American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Vesta Coufal, Dorette Pronk, Carmen Rovi, Laura Scull and Courtney Thatcher. Orbispaces and Their Mapping Spaces via Groupoids: A Categorical Approach. Contemporary Mathematics 641 (2015) 135-166.
Book volume table of contents   
View Article: PDF

[2] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Lytchak. On contractible orbifolds. Proc. Amer. Math. Soc. 141 (2013) 3303-3304.
Abstract, references, and article information   
View Article: PDF

[4] Christopher K. Atkinson and Shawn Rafalski. The smallest {H}aken hyperbolic polyhedra. Proc. Amer. Math. Soc. 141 (2013) 1393-1404.
Abstract, references, and article information   
View Article: PDF

[5] Patrick Iglesias, Yael Karshon and Moshe Zadka. Orbifolds as diffeologies. Trans. Amer. Math. Soc. 362 (2010) 2811-2831. MR 2592936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia